# SDR AALA202511281798

- Difficulty date: November 27, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 78,141 hours, 30,429 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENGINE 1 FIRE AGENT 2 DISCHARGE LIGHT ILLUMINATED DURING CRUISE. MAINTENANCE REPORTED THAT THE LIGHT WAS NO LONGER ILLUMINATED UPON ARRIVAL AT AIRCRAFT. MAINTENANCE NOTED NO FAULTS DURING A REVIEW OF THE POST FLIGHT REPORT, A BITE CHECK OF THE FDU AND LOOP/SQUIB WAS ACCOMPLISHED WITH NO ISSUES NOTED. PER AMM 26-12-00.
